# SDR GTIA2019091434622

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 24,964 hours, 11,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DECENT INTO MCO APPROX 5,00 FA'S CALLED NOTING STRONG FOOT SMELL IN THE ENTIRE CABIN. WE NOTICED SAME SMELL (DONED O2 MASKS UNABLE TO PERFORM ENTIRE CHECK LIST BASE TO FINAL) ONCE ON THE GROUND WE TURNED OFF #1 PACK SMELL WENT AWAY ON FLIGHT. PERFORMED TSM 05-50-00-810-831-A C/W PACKS BURN OUT PROCEDURE PER AMM 21-00-00-615-004-A/615-002-A. NO FAULT NOTED AT THIS TIME. LEAK CHECK GOOD. AC OK FOR OPERATION.
